MENU ▼
Read by QxMD icon Read
search
OPEN IN READ APP
JOURNAL ARTICLE

A Case of Lichen Planus Pigmentosus with Facial Dyspigmentation Responsive to Combination Therapy with Chemical Peels and Topical Retinoids

Marisa Wolff, Nina Sabzevari, Charles Gropper, Cindy Hoffman
Journal of Clinical and Aesthetic Dermatology 2016, 9 (11): 44-50
28210390
Lichen planus pigmentosus is a photodistributed dyschromia of unknown etiology described clinically as hyperpigmented gray-blue or brown-black macules or patches in a photodistributed pattern. Although there has been some debate, lichen planus pigmentosus is considered by many to be a separate diagnostic entity from ashy dermatosis or erythema dyschromicum perstans, which shares similar characteristics. Various treatment strategies have been applied to help resolve or improve the appearance of lichen planus pigmentosus lesions; however, an optimal treatment method is yet to be elucidated. The authors present a case of an 18-year-old Hispanic man with lichen planus pigmentosus whose skin findings responded dramatically to a combined regimen of daily topical azelaic acid foam and tretinoin cream with twice-monthly chemical peels using glycolic acid and Jessner's solution. The authors have noted a sparcity of therapeutic literature for lichen planus pigmentosus, and hope to aid clinicians in therapeutic management strategy for this patient subset.

Comments

You need to log in or sign up for an account to be able to comment.

No comments yet, be the first to post one!

Related Papers

Available on the App Store

Available on the Play Store
Remove bar
Read by QxMD icon Read
28210390
×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"